MAUDE Adverse Event Report: ABBOTT MEDICAL TENDRIL STS; NO MATCH

ABBOTT MEDICAL TENDRIL STS; NO MATCH
Model Number 2088TC/65
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Under-Sensing (1661); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
During an in-clinic follow up, increased pacing impedance, increased capture thresholds resulting in loss of capture, and decreased sensing resulting in under-sensing were noted on the right ventricular (rv) lead.Dislodgement of the rv lead was suspected but this was not confirmed.The rv lead was revised to resolve this event.The patient was stable.

Brand Name
TENDRIL STS
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24965596
Report Number2017865-2026-08069
Device Sequence Number10496570
Product Code NVN
UDI-Device Identifier05414734505055
UDI-Public(01)05414734505055(10)P000234056(17)280531
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2088TC/65
Device Lot NumberP000234056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown